# SDR IPXA2015082492650

- Difficulty date: August 20, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 85,155 hours, 15,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B20181135
- Condition: Cracked
- Location: Bs 1260-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MCD BS 1260-1380, LBL 11-33 FLOOR PANEL CRACKED FLOOR PANEL, PN 65B20181-135, FABRICATED IAW EO B747-5320-58371-A AND REPLACED IAW AMM 53-21-02, MATERIAL: PANEL, PN A402H48X144, GRN: H13S199827.
